|stribild and swollen ankles
Dec 7, 2012
I have been on stribild for 2 months. About 2 weeks ago, I noticed my ankles are swelling.. one more than the other.. I was on atripla and am thinking of going back to it.. What do you think? Im also on tenormin 25mg and caduet 10/40. I know stribild can increase the lipitor
| Response from Dr. Henry
Stribild does not often cause increased swelling in ankles. Concern about impaired blood or lypmph flow through the pelvic/abdomen from lower extremities should prompt an evaluation for renal, cardiac, liver, dietary, or mechanical flow issues so a general clinical/lab evaluation is warranted. Stribild could have an effect on renal function is small % of cases or a drug interaction problem as you mention. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Licking Genital Sign Of HIV AIDS
- Painful Urination After Kissing Cut On Lip Worried I Have HIV
- Sinus Infection After Anal Sex Without Condom Does It Mean I Have HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
- Sore On Tongue After Getting Fingered Worried I Have HIV
- White Bumps On Penis After Fisting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.